EconPapers    
Economics at your fingertips  
 

Stability of non-equilateral hexagonal patterns governed by generalized amplitude equations

A.e Nuz, A.a Nepomnyashchy and L.m Pismen

Physica A: Statistical Mechanics and its Applications, 1998, vol. 249, issue 1, 179-183

Abstract: We consider the evolution of hexagonal convection patterns governed by non-potential amplitude equations in the particular case of the Boussinesq approximation. The amplitude equations contain new terms which can produce non-equilateral hexagonal patterns based on a resonant triad with different lengths of wave vectors. The stability regions of different kinds of patterns have been obtained. Non-stationary solutions are also studied.

Keywords: Amplitude equations; Non-equilateral hexagonal patterns (search for similar items in EconPapers)
Date: 1998
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437197004809
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:249:y:1998:i:1:p:179-183

DOI: 10.1016/S0378-4371(97)00480-9

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:249:y:1998:i:1:p:179-183